# SDR DXTA2009120403879

- Difficulty date: November 12, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605667
- Aircraft time: 2,809 hours, 2,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 664810412
- Condition: Chafed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING RIGHT BRAKE FAILED AND ANTI-SKID LT ILLUM.  RESET RT ADCR BIT AND APPLIED BRAKES.  ANTI-SKID LT ILLUM BUT RT ADCR BIT OK.  FOUND A GEAR WIRING HARNESS FOR GEAR TRANSDUCER CHAFED THRU FRONT OF RT TIRE. REPLACED RT GEAR WIRING HARNESS ASSY WITH A NEW HARNESS IAW MM 33-10-00. ADJUST RT SQUAT SWITCH IAW MM 31-61-00. LANDING GEAR INDICATION GOOD IAW MM 31-60-00. FUEL LOW LEVEL WARNING GOOD IAW MM 28-42-00. ANTI SKID BRAKE SYS GOOD IAW MM 32-44-00. TAXI CHECKED GOOD. NO FURTHER DEFECTS NOTED.
